Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Model complete theories with a distinguished substructure


Author: Alan H. Mekler
Journal: Proc. Amer. Math. Soc. 75 (1979), 294-299
MSC: Primary 03C60
DOI: https://doi.org/10.1090/S0002-9939-1979-0532154-X
MathSciNet review: 532154
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The properties of a structure of ``infinite dimension'' over a substructure are investigated.


References [Enhancements On Off] (What's this?)

  • [1] M. Jarden, Algebraically closed fields with distinguished subfields, Arch. Math. (Brno) 27 (1976), 502-505. MR 0424558 (54:12517)
  • [2] H. J. Keisler, Complete theories of algebraically closed fields with distinguished subfields, Michigan Math. J. 11 (1964), 71-81. MR 0179080 (31:3331)
  • [3] A. Macintyre, Dense embeddings. I: a theorem of Robinson in a general setting, in model theory and algebra, A Memorial Tribute to Abraham Robinson, Lecture Notes in Math., vol. 498, Springer-Verlag, Berlin nnd New York, 1975 pp. 200-219. MR 0406788 (53:10574)
  • [4] A. Robinson, Solution to a problem of Tarski, Fund. Math. 47 (1959), 179-204. MR 0112841 (22:3690)
  • [5] G. Sacks, Saturated model theory, Benjamin, New York, 1972. MR 0398817 (53:2668)
  • [6] A Tarski and J. C. C. McKinsey, A decision method for elementary algebra and geometry, Rand Corporation, Santa Monica, 1948. MR 0028796 (10:499f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C60

Retrieve articles in all journals with MSC: 03C60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0532154-X
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society